# SDR MWEA050142

- Difficulty date: December 27, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 5,743 hours, 3,227 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AUXILIARY POWER UNIT FAILED TO START, OIL SMELL IN CABIN.  OIL SMELL FOUND TO BE AUXILIARY POWER UNIT EXHAUST BLOWING PAST OPEN GALLEY DOOR, VERIFIED AUXILIARY POWER UNIT OIL AND NO LEAKS.  OK FOR SERVICE.
